# SDR UPS00632984

- Difficulty date: June 24, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-300
- Aircraft serial: 27752
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, RT ENG INTERMITTENT ENGINE FIRE INDICATION (2 VERY QUICK) ALL OTHER INDICATIONS NORMAL.  CHECKED PWER FIM 26-11-00.  PERFORMED RESISTANCE CHECK, FOUND CIRCUITS WITHIN LIMITS.  CHECKED WIRING AND FIRE LOOPS AT RT ENGINE, NO FAULTS FOUND.  SWAPPED RT AND LT AFLOTS CARDS FOR FURTHER TS PER FIM 25-11- 00 PG 107 FIG 1.
